Skip to content
My WebMD Sign In, Sign Up
Skin Lesions
avatar
Anon_126579 posted:
Hello,

I am worried about an incident that happened a few days ago. I was eating at a tapas restaurant with the family and one of the waiters I know came by to say hello. He's normally really outgoing since I'm a regular customer and I gave him a hug and a handshake and immediately went back to eating the tapas with my hands. Later, I noticed he had these huge legions on his forearm and hand which was his right hand and the one I shook. I'm a little concerned that I could have ingested some blood since I took a bite of food w/in seconds after I shook his hand. I also have constant teeth and gum problems so my mouth could have been an open portal for entry within seconds of which I shook his hand. I'm very concerned that I'm at risk for HIV or HEP C since skin legions are one of the symptoms of the aforementioned viruses and I know that the waiter used to be a recreational drug user because one time he told me that he became a born again Christian bc he used to have an addiction problem so therefore it's not that remote of a chance that he has one of those diseases. Please help me. I'm very worried and I'm getting anxiety over this.
Reply
 
avatar
Anon_126579 responded:
Plus, I had a small abrasion on my inner cheek bc I bit myself a few days earlier.
 
avatar
georgiagail replied to Anon_126579's response:
There is no risk of either HIV nor hepatitis from shaking someones hand and then going back to eating.


Gail


Helpful Tips

Coping With Anxiety & HIV Worry
Is HIV anxiety keeping you up at night? Are you finding yourself questioning every random act as an HIV risk? Don't let anxiety steal your ... More
Was this Helpful?
29 of 36 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.